# SDR ASAA0843383

- Difficulty date: July 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465348
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT SHEAR TIE CORRODED STA 520 RBL 110.  REMOVED DAMAGED SHEAR TIE, LOCATED DRILLED AND INSTALLED A REPLACEMENT SHEAR TIE IAW SRM 51-40-02 PAGE 4.
